`a`
()
 

Mathematical modeling of nonlinear diffracvtive optics

Pages: 89 - 99, Volume 1998, Issue Special, September 1998      doi:10.3934/proc.1998.1998.89

 
       Abstract        Full Text (1003.5K)              Related Articles       

Gang Bao - Department of Mathematics, University of Florida, Gainesville, FL 32611, United States (email)

Abstract: Please refer to Full Text.

Keywords:  Existence, uniqueness, regularity, Maxwell's equations in periodic structures, second order nonlinear optical effects, modeling.
Mathematics Subject Classification:  35J25, 78A45, 78A60.

Available Online: November 2013.